# SDR CALA2025050104388

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,437 hours, 28,940 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53044
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL  STABILIZER # 4 RIB STAB STA 120.30,# 3 STIFFNER LOWER SIDE HAS CRACK.  INSTALLED REPAIR PARTS AT RIGHT HORIZONTAL STABILIZER #4 RIB STAB STA 120.30, #3 STIFFNER LOWER SIDE PER SRM 55-10-09-2R-4.   INSTALLED REPAIR PARTS AT RIGHT HORIZONTAL STABILIZER #4 RIB STAB STA 120.30, #3 STIFFNER LOWER SIDE PER SRM 55-10-09-2R-4.
